MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number Monaco
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that if a couch is removed while a plan is loaded, and then added back to the studyset when the plan is unloaded, it is possible to calculate dose with the couch unassigned to the beams.A monaco unity plan can be calculated without including the couch attenuation.The dose distribution shown in monaco without the couch attenuation will not match the dose delivered to the patient when the couch is present.This issue happens when only a particular workflow is being used with monaco and elekta unity and not with elekta conventional linac.A field corrective action notice will be issued.An important field safety notice (ifsn 382-01-mon-019) will be issued.The defect will be fixed in a future release of monaco which is estimated to be released june 2022.
 
Event or Problem Description
A customer reported that the elekta unity couch became unassigned in the treatment aids tab for a reference plan.The customer was using version 5.40.01.(mfr report #: 1937649-2021-00001).During internal investigations it was ascertained that the issue also occurs in version 5.51.10, which is a different 510k number (k190178).

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
1450 beale street
suite 205
st. charles MO 63303
MDR Report Key12239189
Report Number1937649-2021-00002
Device Sequence Number3670401
Product Code MUJ
UDI-Device Identifier00858164002268
UDI-Public00858164002268
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K190178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMonaco
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1